MathSciNet Relay Station
MathSciNet bibliographic data
MR1634354 (2000e:68073) 68Q25 (05C80 68P05)
Devroye, Luc Universal limit laws for depths in random trees. SIAM J. Comput. 28 (1999), no. 2, 409–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement